MathSciNet Relay Station
MathSciNet bibliographic data
MR2129888 (2005m:78014) 78A50 (35Q60 78A60)
Kupriyanova, S. N.; Smirnov, Yu. G. Propagation of electro-magnetic waves in cylindrical dielectric waveguides filled with a nonlinear medium. (Russian) Zh. Vychisl. Mat. Mat. Fiz. 44 (2004), no. 10, 1850--1860; translation in Comput. Math. Math. Phys. 44 (2004), no. 10, 1762–1773
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement